# SDR CALA9801937

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69735
- Make and model: Boeing 727224
- Aircraft serial: 20664
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Cracked
- Location: Nr 4 Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 FLAP TRACK FAIRING AFT INBOARD ANGLE IS CRACKED .5 LONG.  STOP DRILLED CRACK ON NR 4 FLAP TRACK FAIRING.  FABRICATED REPAIR FROM 7075 T6 .050.  LOCATED, DRILLED, DEBURRED, ALODINED, PRIMED PER SRM 51-40-3, 51-10-2, MM 51-20-12 AND INSTALLED PER SRM 51-30-2.
